Sainmatika: Jurnal Ilmiah Matematika dan Ilmu Pengetahuan Alam

Sainmatika: Jurnal Ilmiah Matematika dan Ilmu Pengetahuan Alam with registered number ISSN 1829 586X (print) and ISSN 2581-0170 (online) is a scientific journal managed and published by Faculty of Mathematics and Natural Science, Universitas PGRI Palembang. Sainmatika Journal publishes research articles from laboratory or field experiment as well as theoretical and elaborative research in field of Basic Sciences; Mathematics, Chemistry, Physics and Biology. This journal accepts articles in Indonesian or English. Sainmatika Journal has also been indexed in SINTA and catagorized in S3. This journal is published twice a year in June and December.


Journal Homepage Image

Authors who want to publish their articles in Sainmatika journal are pleased to submit the manuscript online via Online Submission menu or via e-mail to Sainmatika editorial team sainmatika@univpgri-palembang.ac.id

Announcements

 

Call For Papers Vol 15 Issue 2 December 2018

 
We invite authors to publish their articles in field of Mathematics and Natural Sciences for publication in Sainmatika journal Volume 15, Issue 2, December 2018. Please download the journal template and submit your manuscript via Online Submission menu for online submission or submit the manuscript via email to Sainmatika editorial team before October 31st, 2018.  
Posted: 2018-05-28
 
More Announcements...

Sainmatika Volume 15 No. 1 Juni 2018

Table of Contents

Articles

Salmon Notje Aulele, Arlene H Hiariey, Yopy Andry Lesnussa, Muhammad Yahya Matdoan
PDF
1-7
Budiono Budiono, Rani Nawang Sari, Seni Metasari
PDF
8-13
Rananda Vinsiah, Fadhillah Fadhillah
PDF
14-22